MathSciNet Relay Station
MathSciNet bibliographic data
MR2052462 (2005c:34155) 34K20 (34K45)
Xing, Yepeng; Han, Maoan A new approach to stability of impulsive functional differential equations. Appl. Math. Comput. 151 (2004), no. 3, 835–847.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement